Retin-a and Vitamin a toxicity - from FDA reports
There is no Vitamin a toxicity reported by people who take Retin-a yet. This review analyzes which people have Vitamin a toxicity with Retin-a. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 19, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Vitamin a toxicity when taking Retin-a?
- Check symptoms - is vitamin a toxicity caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsVitamin a toxicity and drugs with ingredients of tretinoin.
Expand the study to include reports from both FDA and eHealthMeVitamin a toxicity and Retin-a from FDA and eHealthMe reports
Retin-a has active ingredients of tretinoin. It is often used in acne. (latest outcomes from Retin-a 1,665 users)
Vitamin A Toxicity
Vitamin a toxicity has been reported by people with acute promyelocytic leukaemia, acne, hiv infection, cystic fibrosis (latest reports from 134 Vitamin a toxicity patients).